Facebook Pixel
EmpowHER Guest

Chances of being pregnant

By Anonymous January 6, 2014 - 8:17am
Rate This

The beginning of my last period was the 25/12/13 and i had sex on the 30/12/13 and the condom broke so i took postinor 2 within 24 hours and i had unprotected sex again on 31/12/13 but my husband didnt ejaculate in me. My period usually last 3-4 days and its usually 28 days apart. Today on the 6/1/14 i woke up with bleeding and cramps the same way as if i am seeing my period. i am not sure if its and early period due to side effects of the postinor 2 or something else. Is there any possibility or what are the chances of me being pregnant? Or is the bleeding and cramps my period that has come early?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question!

As you alluded to, we cannot tell you what kind of bleeding this is. Taking EBC twice in two days causes a very large surge of hormones to enter your system, thus causing irregular bleeding. Since you had unprotected sex earlier in your cycle, your risk of pregnancy is much lower than, say, mid-month.

I think it's fairly safe to say that this bleeding is due to taking EBC twice and it is not your period. However, your next period may be irregular due to taking EBC this way.

To know for sure, you can take a pregnancy test in about 10 days but your risk of pregnancy is low.

Did this help?


January 6, 2014 - 11:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!